# SDR ASAA2017022319922

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 4,158 hours, 1,376 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 51090248002
- Part serial: 5109024800023
- Condition: Faulted
- Location: Ee Bay
- Part time: 4,153 hours, 1,374 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK & ENGINE START.  DURING RECALL, THE LEFT PACK AND CONTROL CABIN ZONE TEMP & AFT CABIN ZONE TEMP LIGHTS ILLUMINATED AMBER. RETURN TO GATE. ACFT GROUNDED. RIGHT PFTC SHOWS MAINTENANCE MESSAGE 21-51154 (ARINC FAULT).  LEFT PFTC DOES NOT POWER UP. REPLACED LEFT PFTC. GROUND VERIFICATION TESTED NORMAL IAW AMM 2161-17-400-400.
